Alert archive / California / Wind Advisories in 2026
Wind Advisory 8, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 18, 2026, 11:15 AM PST for 4 counties in California. It took effect at Feb 19, 2026, 9:00 AM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2026, 11:15 AM PST (19:15 UTC)
- In effect from
- Feb 19, 2026, 9:00 AM PST
- Expired
- Feb 20, 2026, 2:00 AM PST
- In force
- 17 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 7.3 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2094 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 535 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695 WWUS76 KSGX 181915 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1115 AM PST Wed Feb 18 2026 CAZ043-048-050-057-552-554-190615- /O.NEW.KSGX.WI.Y.0008.260219T1700Z-260220T1000Z/ San Diego County Coastal Areas-San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-Santa Ana Mountains and Foothills-Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Vista, Rancho Cucamonga, Santa Ana, Anaheim, Ontario, San Marcos, San Bernardino, Fontana, Chula Vista, Huntington Beach, Corona, Fullerton, La Mesa, Escondido, Garden Grove, National City, Poway, San Diego, Riverside, Costa Mesa, Carlsbad, Orange, Mission Viejo, Moreno Valley, Oceanside, El Cajon, Santee, Encinitas, and Irvine 1115 AM PST Wed Feb 18 2026 ...WIND ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 2 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts 35 to 45 mph expected. * WHERE...Orange County Coastal Areas, Orange County Inland Areas, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Coastal Areas, San Diego County Valleys, and Santa Ana Mountains and Foothills. * WHEN...From 9 AM Thursday to 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Shallow rooted trees may be uprooted. * ADDITIONAL DETAILS...Strongest winds will begin late in the morning for Orange County, reaching San Diego county by the early afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ060-190615- /O.EXT.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Apple and Lucerne Valleys- Including the cities of Southern California Logistics Airport, Hesperia, Adelanto, Apple Valley, and Victorville 1115 AM PST Wed Feb 18 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts 55 to 65 mph. Winds will be strongest near the foothills of the mountains. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will weaken briefly overnight before increasing again Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ061-190615- /O.EXT.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Coachella Valley- Including the cities of Palm Desert, Indio, Palm Desert Country, Palm Springs, La Quinta, Coachella, and Cathedral City 1115 AM PST Wed Feb 18 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...Northwest winds 15 to 30 mph with gusts 40 to 55 mph. Strongest winds will be near the foothills of the mountains. * WHERE...Coachella Valley. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will weaken briefly overnight before increasing again Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ062-190615- /O.EXT.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Diego County Deserts- Including the cities of Borrego Springs 1115 AM PST Wed Feb 18 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 35 to 45 mph with gusts 50 to 65 mph. Winds will be strongest near the foothills of the mountains. * WHERE...San Diego County Deserts. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will weaken briefly overnight before increasing again Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ065-190615- /O.EXT.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Gorgonio Pass near Banning- Including the cities of Banning and Desert Hot Springs 1115 AM PST Wed Feb 18 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts to 60 mph. Isolated gusts to 75 mph. * WHERE...San Gorgonio Pass near Banning. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CO
4 follow-up statements
811 WWUS76 KSGX 190527 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 927 PM PST Wed Feb 18 2026 CAZ060-191330- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Apple and Lucerne Valleys- Including the cities of Southern California Logistics Airport, Adelanto, Apple Valley, Victorville, and Hesperia 927 PM PST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts 55 to 65 mph. Winds will be strongest near the foothills of the mountains. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will weaken briefly overnight before increasing again Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ061-191330- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Coachella Valley- Including the cities of Palm Springs, Indio, Palm Desert, Palm Desert Country, Cathedral City, La Quinta, and Coachella 927 PM PST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...Northwest winds 15 to 30 mph with gusts 40 to 55 mph, and locally 60 mph or greater. Strongest winds will be near the foothills of the mountains. Blowing dust will be possible. * WHERE...Coachella Valley. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Blowing dust may significantly reduce visibilities at times. * ADDITIONAL DETAILS...Winds will weaken briefly overnight before increasing again Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ062-191330- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Diego County Deserts- Including the cities of Borrego Springs 927 PM PST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 35 to 45 mph with gusts 50 to 65 mph. Winds will be strongest near the foothills of the mountains. * WHERE...San Diego County Deserts. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will weaken briefly overnight before increasing again Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ065-191330- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Gorgonio Pass near Banning- Including the cities of Desert Hot Springs and Banning 927 PM PST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts to 60 mph. Isolated gusts to 75 mph. * WHERE...San Gorgonio Pass near Banning. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ043-048-050-057-552-554-191330- /O.CON.KSGX.WI.Y.0008.260219T1700Z-260220T1000Z/ San Diego County Coastal Areas-San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-Santa Ana Mountains and Foothills-Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Encinitas, Chula Vista, Oceanside, Anaheim, San Marcos, Corona, Fontana, Orange, Santa Ana, Garden Grove, Vista, Huntington Beach, Poway, Ontario, San Bernardino, National City, Carlsbad, Mission Viejo, Rancho Cucamonga, San Diego, Santee, Riverside, Fullerton, Moreno Valley, Costa Mesa, Irvine, El Cajon, Escondido, and La Mesa 927 PM PST Wed Feb 18 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 2 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts 35 to 45 mph expected. * WHERE...Orange County Coastal Areas, Orange County Inland Areas, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Coastal Areas, San Diego County Valleys, and Santa Ana Mountains and Foothills. * WHEN...From 9 AM Thursday to 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Shallow rooted trees may be uprooted. * ADDITIONAL DETAILS...Strongest winds will begin late in the morning for Orange County, reaching San Diego county by the early afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PS
471 WWUS76 KSGX 191029 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 229 AM PST Thu Feb 19 2026 CAZ060-192230- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Apple and Lucerne Valleys- Including the cities of Southern California Logistics Airport, Victorville, Adelanto, Hesperia, and Apple Valley 229 AM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts 55 to 65 mph. Winds will be strongest near the foothills of the mountains. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ061-192230- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Coachella Valley- Including the cities of Palm Springs, Cathedral City, La Quinta, Palm Desert Country, Palm Desert, Indio, and Coachella 229 AM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...Northwest winds 15 to 30 mph with gusts 40 to 55 mph, and locally 60 mph or greater. Strongest winds will be near the foothills of the mountains. Blowing dust will be possible. * WHERE...Coachella Valley. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ062-192230- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Diego County Deserts- Including the cities of Borrego Springs 229 AM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 35 to 45 mph with gusts 50 to 65 mph. Winds will be strongest near the foothills of the mountains. * WHERE...San Diego County Deserts. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ065-192230- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Gorgonio Pass near Banning- Including the cities of Banning and Desert Hot Springs 229 AM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts to 65 mph. * WHERE...San Gorgonio Pass near Banning. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ043-048-050-057-552-554-192230- /O.CON.KSGX.WI.Y.0008.260219T1700Z-260220T1000Z/ San Diego County Coastal Areas-San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-Santa Ana Mountains and Foothills-Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Corona, Carlsbad, Costa Mesa, Garden Grove, Ontario, Irvine, Moreno Valley, Fontana, National City, Chula Vista, Anaheim, Huntington Beach, Orange, El Cajon, San Diego, Santa Ana, La Mesa, Fullerton, Riverside, Encinitas, Poway, San Marcos, Escondido, San Bernardino, Santee, Rancho Cucamonga, Mission Viejo, Oceanside, and Vista 229 AM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 2 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts 35 to 45 mph expected. * WHERE...Orange County Coastal Areas, Orange County Inland Areas, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Coastal Areas, San Diego County Valleys, and Santa Ana Mountains and Foothills. * WHEN...From 9 AM this morning to 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees and tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MM
089 WWUS76 KSGX 192048 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1248 PM PST Thu Feb 19 2026 CAZ043-048-050-057-552-554-200615- /O.CON.KSGX.WI.Y.0008.000000T0000Z-260220T1000Z/ San Diego County Coastal Areas-San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-Santa Ana Mountains and Foothills-Orange County Coastal Areas-Orange County Inland Areas- Including the cities of Carlsbad, Corona, Fontana, Vista, Escondido, San Diego, Ontario, San Marcos, Poway, La Mesa, Moreno Valley, Riverside, Encinitas, Mission Viejo, Santee, Huntington Beach, Irvine, Garden Grove, Oceanside, National City, Santa Ana, Rancho Cucamonga, Chula Vista, Orange, El Cajon, San Bernardino, Fullerton, Costa Mesa, and Anaheim 1248 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST FRIDAY... * WHAT...Southwest winds 15 to 25 mph with gusts 30 to 40 mph expected. * WHERE...Orange County Coastal Areas, Orange County Inland Areas, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Coastal Areas, San Diego County Valleys, and Santa Ana Mountains and Foothills. * WHEN...Until 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees and tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will be strongest this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ060-200615- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Apple and Lucerne Valleys- Including the cities of Apple Valley, Southern California Logistics Airport, Victorville, Adelanto, and Hesperia 1248 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts 50 to 60 mph. Winds will be strongest near the foothills of the mountains. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will weaken by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ061-200615- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Coachella Valley- Including the cities of Palm Springs, Indio, Coachella, Palm Desert Country, Cathedral City, La Quinta, and Palm Desert 1248 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...Northwest winds 15 to 30 mph with gusts 40 to 55 mph, and locally 60 mph or greater. Strongest winds will be near the foothills of the mountains. Blowing dust will be possible. * WHERE...Coachella Valley. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Blowing dust may significantly reduce visibilities at times. * ADDITIONAL DETAILS...Winds will weaken by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ062-200615- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Diego County Deserts- Including the cities of Borrego Springs 1248 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 35 to 45 mph with gusts 50 to 65 mph. Winds will be strongest near the foothills of the mountains. * WHERE...San Diego County Deserts. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will weaken by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ065-200615- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Gorgonio Pass near Banning- Including the cities of Banning and Desert Hot Springs 1248 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts to 65 mph. * WHERE...San Gorgonio Pass near Banning. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 12
967 WWUS76 KSGX 200452 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 852 PM PST Thu Feb 19 2026 CAZ043-048-050-057-552-554-201000- /O.CON.KSGX.WI.Y.0008.000000T0000Z-260220T1000Z/ San Diego County Coastal Areas-San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-Santa Ana Mountains and Foothills-Orange County Coastal Areas-Orange County Inland Areas- Including the cities of National City, Anaheim, Poway, San Diego, Garden Grove, Ontario, San Marcos, Oceanside, Huntington Beach, Fontana, Orange, Encinitas, Rancho Cucamonga, San Bernardino, Chula Vista, Costa Mesa, Moreno Valley, Vista, Santa Ana, Riverside, Mission Viejo, Santee, Corona, La Mesa, Carlsbad, Escondido, Irvine, El Cajon, and Fullerton 852 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST FRIDAY... * WHAT...West winds 15 to 25 mph with gusts 30 to 40 mph expected. * WHERE...Orange County Coastal Areas, Orange County Inland Areas, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Coastal Areas, San Diego County Valleys, and Santa Ana Mountains and Foothills. * WHEN...Until 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Trees and tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ060-201700- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Apple and Lucerne Valleys- Including the cities of Apple Valley, Hesperia, Adelanto, Victorville, and Southern California Logistics Airport 852 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will weaken by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ061-201700- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ Coachella Valley- Including the cities of Indio, Cathedral City, Palm Desert Country, Coachella, Palm Springs, Palm Desert, and La Quinta 852 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...Northwest winds 15 to 25 mph with gusts 40 to 50 mph. Strongest winds will be near the foothills of the mountains. Blowing dust will be possible. * WHERE...Coachella Valley. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Blowing dust may reduce visibilities at times. * ADDITIONAL DETAILS...Winds will weaken by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ062-201700- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Diego County Deserts- Including the cities of Borrego Springs 852 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph. * WHERE...San Diego County Deserts. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will weaken by Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ065-201700- /O.CON.KSGX.WI.Y.0007.000000T0000Z-260220T1700Z/ San Gorgonio Pass near Banning- Including the cities of Desert Hot Springs and Banning 852 PM PST Thu Feb 19 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WHAT...West winds 30 to 40 mph with gusts to 60 mph. * WHERE...San Gorgonio Pass near Banning. * WHEN...Until 9 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ APR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 18, 9:57 AM PST, 1 hour 18 minutes earlier.
Area forecast discussion, Feb 18, 9:57 AM PST, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
957 AM PST Wed Feb 18 2026
.SYNOPSIS...
Showers will decrease today with areas of strong gusty south to
southwest winds subsiding for the coast and valleys this morning
and diminishing some for the mountains and deserts for this
afternoon and evening. Another Pacific storm will bring another
round of strong gusty winds for Thursday and Thursday night along
with more showers, but with lesser accumulations. The weekend
with be drier with high temperatures warming through Monday. Model
guidance has trended drier for early next week.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (Today through Friday)...
The latest round of widespread showers and isolated thunderstorms
have been moving southeastward across the area overnight with
additional rainfall since late Tuesday ranging from around 0.50
inch near the coast to 1.5 to 2 inches is the mountains with
locally greater amounts on the coastal slopes of the eastern San
Gabriel Mountains with rainfall to around 5 inches. The snow level
will lower to around 3500 to 4000 feet this morning with
additional snowfall since late Tuesday of 1 to 2 feet above 6000
feet and around 3 at 6 inches at 5000 feet.
Similar to Monday, there were strong south to southwest winds
ahead of the cold front, generally stronger than those on Monday.
Precipitation amounts have been generally less, except on the
coastal slopes of the San Bernardino County mountains, and snow
levels have been around 500 feet lower.
The next system will move southeastward across the area on
Thursday into Thursday evening. Precipitation amounts are expected
to be less than for either of the first two rounds this week with
snow levels similar to today. Winds for the mountains and deserts
may be similar to the first two rounds, but not quite as strong
for the coast and valleys.
&&
.LONG TERM (Saturday through Tuesday)...
The weekend with be drier with high temperatures warming through
Monday to around 5 degrees above average on Monday. Model
guidance has trended drier for early next week with fewer ensemble
members supporting precipitation for the middle and latter part
of next week.
&&
.AVIATION... 181730Z...SCT-BKN clouds 3,000-6,000 feet MSL through
the period mainly west of the mountains. Low clouds will begin to
drop after 17z Thursday as another system makes its way across the
area. Strong westerly winds continue through this evening around 20-
25 kts along the coast and in the valleys with some higher gusts 30-
40 kts and locally higher in mountains and areas of deserts before
easing around 02-04Z. Mountains will be obscured at times throughout
the day. Winds will begin to pickup again ahead of the next system
moving from the northwest to the southeast after 17-19Z.
&&
.MARINE...
Winds have weakened behind the line of storms that moved through
this morning. Winds are still creating hazardous conditions for
small craft through this afternoon, calming briefly overnight, and
will redevelop ahead of the next system Thursday. Conditions will
improve Friday.
&&
.BEACHES...
High surf of 5 to 9 feet is expected, with sets as high as 11 feet,
highest in San Diego County today. Dangerous swimming and surfing
conditions and localized beach erosion can be expected. A High Surf
Advisory is in effect through Friday and contains more details.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 10 PM PST Friday for Orange County
Coastal Areas-San Diego County Coastal Areas.
Winter Storm Warning until 10 PM PST Thursday for Riverside
County Mountains-San Bernardino County Mountains.
Winter Weather Advisory until 10 PM PST Thursday for San Diego
County Mountains.
Wind Advisory until 4 PM PST this afternoon for Apple and
Lucerne Valleys-Coachella Valley-San Diego County Deserts-
San Gorgonio Pass near Banning.
PZ...Small Craft Advisory until 10 AM PST Friday for Coastal Waters
from San Mateo Point to the Mexican Border and out to 10 nm-
Waters from San Mateo Point to the Mexican Border Extending
10 to 60 nm out including San Clemente Island.
&&
PUBLIC...Martin
AVIATION/MARINE...VillafaneIn the hours before
Local storm report, Feb 18, 8:44 AM PST, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
844 AM PST Wed Feb 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Wildfire San Pasqual Valley 33.06N 116.98W
02/17/2026 San Diego CA Broadcast Media
Media reports lightning struck a grove of
palm trees in the early morning of 2/17.
This occurred off of Highland Valley Road,
burning around 2 acres and over 100 palm
trees.
&&
APRLocal storm report, Feb 18, 9:34 AM PST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
934 AM PST Wed Feb 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM Tstm Wnd Dmg 2 WSW Fullerton 33.87N 117.96W
02/18/2026 Orange CA Broadcast Media
Media reports multiple (at least 4) large
trees uprooted at the intersection of Ash
and Locust in Fullerton with pictures
provided. Highest winds reported at
Fullerton Airport at 36 MPH; slightly
further away CSU-Fullerton reported a wind
gust of 57 MPH.
&&
APRLocal storm report, Feb 18, 9:45 AM PST, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
945 AM PST Wed Feb 18 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Tstm Wnd Dmg Lake Matthews 33.82N 117.41W
02/18/2026 Riverside CA Public
Public report of large palm tree snapped in
half and a flag pole broke from its base
with bolts snapped off). Location is
approximate. Winds on southern end of the
lake in the surrounding hills gusted near
45-60 MPH.
&&
APRThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:26 AM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Bernardino | 64 min |
| Feb 18, 2:28 AM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 62 min |
| Feb 18, 3:13 AM PST | Special Marine Warning | SGX | 62 min | |
| Feb 18, 3:30 AM PST | Special Weather Statement | SGX | San Diego | 45 min |
| Feb 18, 3:46 AM PST | Special Marine Warning | SGX | 44 min | |
| Feb 18, 4:20 AM PST | Special Weather Statement | SGX | San Diego | 40 min |
| Feb 18, 5:03 AM PST | Special Weather Statement | SGX | San Diego | 42 min |
| Feb 18, 9:53 AM PST | Small Craft Advisory | SGX | 48 hr |
Nearby
Wind Advisories in California, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.